# SDR UPS03240687

- Difficulty date: April 15, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Contaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  AFTER X-RAY INSP. NR 9 SPOILER FOUND TO HAVE WATER INGRESS AND CELL DISTORTATION     SPOILER PANEL REPLACED IAW MM 27-61-01 & MM 27-62-01
